The constraint algorithm for time-dependent Lagrangians

  1. Chinea, D. 1
  2. De León, M. 2
  3. Marrero, J.C. 1
  1. 1 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    ROR https://ror.org/01r9z8p25

  2. 2 Instituto de Física Fundamental
    info

    Instituto de Física Fundamental

    Madrid, España

Journal:
Journal of Mathematical Physics

ISSN: 0022-2488

Year of publication: 1994

Volume: 35

Issue: 7

Pages: 3410-3447

Type: Article

DOI: 10.1063/1.530476 SCOPUS: 2-s2.0-21344481635 GOOGLE SCHOLAR
Data source: Scopus